# SDR CA090206004

- Difficulty date: February 5, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Aircraft: CFDMM
- Make and model: Raythn 390
- Aircraft serial: 198
- Aircraft time: 459 hours
- Engine: Wilint FJ442A
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 390389006
- Condition: Frozen
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PREMIER 1A ACFT, NR 2 THROTTLE CABLE FROZEN (MOISTURE)  IN FLIGHT. THROTTLE CABLES BOTH FORE AND AFT SHEATHING BLOWN THROUGH WITH PRESSURIZED DRY NITROGEN AND FOUND SIGNIFICANT MOISTURE PRESENT. ACFT CABLES TO BE REPLACED PRIOR TO NEXT FLIGHT IAW MM.
